# SDR DALA2024012501125

- Difficulty date: January 18, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N895DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32003
- Aircraft time: 17,667 hours, 6,624 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 1145 S5r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0160441) DURING ROUTINE INSPECTIONS, GOUGE DAMAGE WAS DISCOVERED ON THE FUSELAGE SKIN (PN 148A3595-21) AT APPROX. BS 1145, ABOVE STR 5AR. DAMAGE REPAIRED PER ERA 615068-14.
